# SDR P2EA00173

- Difficulty date: April 13, 2000
- Submitted: August 16, 2000
- Operation: Air carrier
- Aircraft: N912MP
- Make and model: Boeing 737247
- Aircraft serial: 19607
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Delaminated
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, FOUND THE LEFT AILERON FORWARD OUTBOARD LOWER SURFACE WITH DELAMINATED.  REPAIRED THE LEFT AILERON FORWARD OUTBOARD LOWER SURFACE IAW BOEING SRM 51-40-6 PAR 11.  (M)
